Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 924, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Feb 25, 2012, 2:37 PM PST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2012, 2:37 PM PST (22:37 UTC)
- Expired
- Feb 26, 2012, 1:00 PM PST
- In force
- 22 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
139 WHUS76 KSEW 252237 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 237 PM PST SAT FEB 25 2012 PZZ135-260600- /O.CAN.KSEW.GL.W.0023.000000T0000Z-120226T0600Z/ /O.NEW.KSEW.SC.Y.0924.120225T2237Z-120226T0600Z/ PUGET SOUND AND HOOD CANAL- 237 PM PST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-260645- /O.EXT.KSEW.GL.W.0022.000000T0000Z-120226T0300Z/ /O.NEW.KSEW.SC.Y.0924.120226T0300Z-120226T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 237 PM PST SAT FEB 25 2012 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM PST SUNDAY. * WIND...NORTHWEST 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS TONIGHT. SEAS BUILDING 25 FEET. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-260645- /O.EXT.KSEW.GL.W.0022.000000T0000Z-120226T0300Z/ /O.NEW.KSEW.SC.Y.0924.120226T0300Z-120226T1800Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 237 PM PST SAT FEB 25 2012 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST SUNDAY. * WIND...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132>134-260645- /O.CON.KSEW.GL.W.0022.000000T0000Z-120226T0600Z/ /O.NEW.KSEW.SC.Y.0924.120226T0600Z-120226T1800Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 237 PM PST SAT FEB 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY. * WIND...WESTERLY 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS TONIGHT. SEE THE FORECASTS FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-260645- /O.CON.KSEW.GL.W.0023.000000T0000Z-120226T0600Z/ /O.NEW.KSEW.SC.Y.0924.120226T0600Z-120226T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 237 PM PST SAT FEB 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY. * WIND...WEST WINDS 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-260600- /O.CON.KSEW.RB.Y.0010.000000T0000Z-120226T0600Z/ GRAYS HARBOR BAR- 237 PM PST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * BAR CONDITION...SEVERE. * COMBINED SEAS...20 FT WITH BREAKERS COVERING THE BAR. * FIRST EBB...7 PM TODAY. * SECOND EBB...730 AM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
590 WHUS76 KSEW 260441 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 841 PM PST SAT FEB 25 2012 PZZ133-261130- /O.CAN.KSEW.GL.W.0022.000000T0000Z-120226T0600Z/ /O.EXT.KSEW.SC.Y.0924.120226T0441Z-120226T1800Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 841 PM PST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE WARNING. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-134-261130- /O.CON.KSEW.GL.W.0022.000000T0000Z-120226T0600Z/ /O.CON.KSEW.SC.Y.0924.120226T0600Z-120226T1800Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 841 PM PST SAT FEB 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WIND...WESTERLY 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS TONIGHT. SEE THE FORECASTS FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-261130- /O.CON.KSEW.GL.W.0023.000000T0000Z-120226T0600Z/ /O.CON.KSEW.SC.Y.0924.120226T0600Z-120226T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 841 PM PST SAT FEB 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WIND...WEST WINDS 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-261130- /O.EXT.KSEW.RB.Y.0010.000000T0000Z-120227T0000Z/ GRAYS HARBOR BAR- 841 PM PST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 PM PST SUNDAY... * BAR CONDITION...SEVERE EASING TO ROUGH CONDITIONS SUNDAY. * COMBINED SEAS...20 FT WITH BREAKERS COVERING THE BAR SUBSIDING TO 12 FT ON SUNDAY. * FIRST EBB...7 AM SUNDAY. * SECOND EBB...7 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-261130- /O.CON.KSEW.SC.Y.0924.000000T0000Z-120226T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 841 PM PST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY... * WIND...NORTHWEST 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS TONIGHT. SEAS BUILDING 25 FEET. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-261130- /O.CON.KSEW.SC.Y.0924.000000T0000Z-120226T1800Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 841 PM PST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * WIND...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-260600- /O.CON.KSEW.SC.Y.0924.000000T0000Z-120226T0600Z/ PUGET SOUND AND HOOD CANAL- 841 PM PST SAT FEB 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
413 WHUS76 KSEW 261034 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 234 AM PST SUN FEB 26 2012 PZZ134-261145- /O.CAN.KSEW.SC.Y.0924.000000T0000Z-120226T1800Z/ ADMIRALTY INLET- 234 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SEE THE FORECAST FOR DETAILS. $$ PZZ110-261845- /O.CON.KSEW.RB.Y.0010.000000T0000Z-120227T0000Z/ GRAYS HARBOR BAR- 234 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * BAR CONDITION...SEVERE EASING TO ROUGH CONDITIONS. * COMBINED SEAS...15 FT SUBSIDING TO 12 FT MIDDAY AND 8 FT TONIGHT. * FIRST EBB...7 AM. * SECOND EBB...7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-261845- /O.CON.KSEW.SC.Y.0924.000000T0000Z-120226T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 234 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WIND...NORTHWEST 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130>133-261800- /O.CON.KSEW.SC.Y.0924.000000T0000Z-120226T1800Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 234 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WIND...WESTERLY 15 TO 25 KNOTS. SEE THE FORECASTS FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
962 WHUS76 KSEW 261649 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 849 AM PST SUN FEB 26 2012 PZZ130-270000- /O.CAN.KSEW.SC.Y.0924.000000T0000Z-120226T1800Z/ /O.NEW.KSEW.SW.Y.0020.120226T1649Z-120227T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 849 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR WIND IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR WIND HAS BEEN CANCELLED. * SEAS...WEST SWELL 13 FEET SUBSIDING TO 10 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ131>133-261800- /O.CAN.KSEW.SC.Y.0924.000000T0000Z-120226T1800Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 849 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ110-270000- /O.CON.KSEW.RB.Y.0010.000000T0000Z-120227T0000Z/ GRAYS HARBOR BAR- 849 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * BAR CONDITION...SEVERE EASING TO ROUGH CONDITIONS. * COMBINED SEAS...12 FT TODAY SUBSIDING TO 8 FT TONIGHT. * FIRST EBB...7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ150-153-156-170-173-176-262100- /O.CON.KSEW.SC.Y.0924.000000T0000Z-120226T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 849 AM PST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WIND...NORTHWEST 15 TO 25 KNOTS. SEE THE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 9:30 AM PST, 5 hours 7 minutes earlier.
Area forecast discussion, Feb 25, 9:30 AM PST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 AM PST SAT FEB 25 2012
.SYNOPSIS...STRONG ONSHORE FLOW INTO WESTERN WASHINGTON WILL PRODUCE
BLUSTERY WINDS TODAY ALONG WITH SHOWERS AND HEAVY MOUNTAIN SNOW. LOW
PRESSURE ALOFT OVER THE REGION IS EXPECTED TO BRING AN UNSEASONABLY
COOL AIR MASS TONIGHT AND SUNDAY WITH SOME SHOWERS POSSIBLY
RESULTING IN LOCAL LOWLAND SNOW ACCUMULATION. HIGHER PRESSURE ALOFT
IS FORECAST MONDAY FOR SOME SUNSHINE BEFORE A SERIES OF PACIFIC
WEATHER SYSTEM RENEW A COOL WET PATTERN THE REST OF NEXT WEEK.
&&
.SHORT TERM...IN THE SHORT TERM THIS MORNING THERE ARE A PAIR OF
ACTIVE CONVERGENCE ZONES....ONE EXTENDING FROM NW KING COUNTY INTO
THE E PUGET SOUND LOWLANDS...AND THE SECOND FURTHER NORTH OVER
SKAGIT COUNTY. THE MAIN SNOW LEVEL IS NEAR 1K FT BUT THE PERSISTENT
PRECIPITATION BANDS ARE CAUSING SNOW LEVEL TO TEMPORARILY FALL TO
BELOW 500 FEET IN SPOTS. THERE HAVE BEEN A FEW REPORTS FROM AROUND
NORTH SEATTLE EAST TO WOODINVILLE AND THE REDMOND RIDGE AREA OF UP
TO 2 INCHES OF WET SNOW. OTHER AREAS IN NORTH SEATTLE INCLUDING
ALONG THE NORTH PART OF THE I-405 CORRIDOR HAVE ALSO SEEN A DUSTING
TO A HALF INCH. A SHORT TERM FORECAST IS IN EFFECT THE NEXT COUPLE
HOURS TO DETAIL THIS. THE FORECAST WAS ALSO UPDATED. IT DOES APPEAR
GIVEN THE VERY STRONG ONSHORE FLOW THAT THE CONVERGENCE ZONES ARE
LIKELY TO BE PUSHED UP INTO THE MOUNTAINS OVER THE NEXT FEW HOURS.
THIS WILL ENHANCE SNOWFALL IN THE MOUNTAINS EVEN FURTHER.
THE STRONG WINDS EXPERIENCED LAST NIGHT ARE CONTINUING THIS MORNING
IS MANY AREAS. HIGH WINDS WITH GUSTS TO 60 MPH EASILY VERIFIED
OVERNIGHT WITH THE WLY PUSH DOWN THE STRAIT REACHING THE ADMIRALTY
INLET AREA IN ADDITION TO GUSTS TO 60 MPH IN THE WESTPORT AREA ON
THE CENTRAL COAST. SW WINDS HAVE BEEN QUITE BREEZY OVER THE SW
INTERIOR AND S SOUND AND WILL KEEP THE ADVISORY GOING THERE AS THE
KPDX-KBLI GRADIENT OVER +11 MB STILL SUGGEST ADVISORY LEVEL WINDS
POSSIBLE. THERE IS A SMALL ZONE WITHIN THE CONVERGENCE AREA WHERE
THERE IS VERY LITTLE WIND AT ALL FROM THE SEATTLE AREA UP THROUGH
EVERETT. WINDS WILL LIKELY REMAIN FAIRLY LIGHT IN THIS NARROW
CORRIDOR TODAY. WILL PLAN TO UPDATE THE WIND STATEMENT OVER THE NEXT
COUPLE OF HOURS AND POSSIBLY DOWNGRADE SOME OF THE WARNING AS
NEEDED.
OVER 2 FEET OF SNOW HAS FALLEN IN THE NORTH CASCADES AND OVER A FOOT
TO 18 INCHES IN THE CENTRAL CASCADES. EVEN THE OLYMPICS HAVE LIKELY
HAD OVER A FOOT. THE SNOW WILL CONTINUE TO FALL TODAY AND IN FACT
LIKELY PICK UP IN INTENSITY WHERE CONVERGENCE ZONES PERSIST. BOTH
STEVENS PASS AND SNOQUALMIE PASS COULD EASILY SEE ANOTHER FOOT PLUS.
OTHER PASSES MAY ALSO APPROACH THAT AMOUNT. SNOW WILL ARE IN THE
MAIN SNOW LEVEL IS AT 1000 FEET PER THE KUIL SOUNDING THIS MORNING.
THIS WILL FALL TONIGHT INTO SUNDAY DOWN TO 500 FEET. SNOW WILL
CONTINUE TONIGHT AND SUNDAY IN THE MOUNTAINS BUT AMOUNTS WILL NOT AS
IMPRESSIVE AT THE TOTALS THROUGH LATE TODAY...UP TO 3 FEET IN SPOTS.
PERHAPS ANOTHER 6 TO 10 INCHES OF SNOW MAY FALL LATER TONIGHT
THROUGH SUNDAY AS COLDER AIR WILL PRODUCE HIGHER RATIOS EVEN AS THE
AIR MASS LOOSES SOME MOISTURE.
MODELS REMAIN CONSISTENT IN SHOWING A REINFORCING PUSH OF COLD AIR
SUNDAY INTO SUNDAY EVENING. A CONVERGENCE ZONE OFTEN FORMS ALONG THE
EDGE OF THESE COLD BOUNDARIES PUSHING SWD. THE NAM-12 CONTINUES TO
SHOW THE MOST FAVORABLE OVERALL PATTERN WITH THE 500 MB CLOSED LOW
DEVELOPING RIGHT OVER PUGET SOUND. THIS PATTERN COULD GIVE AN INCH
OR TWO TO THE LOWLANDS...WILL NEED TO LOOK AT THIS CLOSER. LATER
SUNDAY NIGHT THE SYSTEM DROPS SWD AND DRY COLD DRY AIR REMAINS. LOW
TEMPS BY MONDAY MORNING WILL LIKELY DROP INTO THE 20S TO AROUND 30
DEGREES. THIS COULD LEAD TO SOME ICY ROADWAYS IN SOME AREAS FOR THE
MONDAY MORNING COMMUTE. MONDAY WILL BY A DRY AND MOSTLY CLEAR DAY.
THE BREAK WILL BE SHORT WITH THE NEXT SYSTEM DUE IN ON TUESDAY.
MERCER
.LONG TERM...PREVIOUS DISCUSSION FOLLOWS...THE REST OF THE WEEK
LOOKS COOL AND WET. THE NEXT PACIFIC WEATHER SYSTEM ARRIVES TUE WITH
MORE RAIN...TIMING A BIT SLOWER THAN PREVIOUS MODEL RUNS. SO LIKELY
ALL RAIN VERSUS ANY POTENTIAL MIXED PRECIPITATION TUE MORNING. THEN
SHOWERS WITH THE ASSOCIATED UPPER LEVEL TROUGH INTO MID WEEK AND
MORE MOUNTAIN SNOW. THEN ANOTHER SYSTEM ARRIVES BEFORE THE END OF
THE WEEK TO WELCOME IN THE MONTH OF MARCH. BUEHNER
&&
.HYDROLOGY...WITH THE OVERALL COOL WEATHER PATTERN AND LOW SNOW
LEVELS...NO FLOODING IS EXPECTED DURING THE NEXT WEEK. BUEHNER/MERCER
&&
.AVIATION...NORTHWEST FLOW ALOFT TODAY WILL BECOME MORE NORTHERLY
TONIGHT AS A DEEP UPPER TROUGH SETTLES OVER THE REGION. AT THE
SURFACE STRONG ONSHORE FLOW WILL CONTINUE TODAY THEN TAPER TONIGHT.
COOL NORTHERLY FLOW WILL BEGIN SUNDAY. AIR MASS IS MOIST AND
SLIGHTLY UNSTABLE. THERE ARE WIDESPREAD RAIN SHOWERS OVER MOST OF
WESTERN WASHINGTON. TWO CONVERGENCE BANDS...ONE IN SKAGIT COUNTY AND
ONE IN KING COUNTY...HAVE SOME SNOW. SNOW SHOULD BE MOSTLY RAIN BY
THE AFTERNOON...BUT CONDITIONS ARE COLD ENOUGH FOR SNOW IN SHOWERS
TONIGHT AND SUNDAY.
THERE APPEAR TO BE TWO MAIN CLOUDS DECKS...ONE MVFR 2-3K FT AND ONE
VFR 5-6K FT. THE MVFR CEILINGS DOMINATE IN SHOWERS. LITTLE CHANGE
EXPECTED TODAY BUT SHOWERS SHOULD BECOME MORE SCATTERED TONIGHT.
MOUNTAINS OBSCURED.
KSEA...DISCUSSION ABOVE APPLIES. DO NOT EXPECT SNOW AT THE TERMINAL
TODAY. SHOWERS WILL BE MORE SCATTERED TONIGHT AND SUNDAY BUT ARE
MORE LIKELY TO HAVE SNOW THEN. ANY ACCUMULATIONS ARE LIKELY TO BE
LESS THAN AN INCH. WIND WILL BE SOUTHWEST 8-12 KT TODAY AND TONIGHT.
&&
.MARINE...STRONG ONSHORE FLOW HAS BROUGHT GALES TO ALL WATERS EXCEPT
THE NORTHERN INLAND WATERS...WHERE PRESUMABLY THE WIND HAS NOT YET
ARRIVED...AND THE NORTH PUGET SOUND AREA...WHICH HAS LIGHT WIND
UNDER A PUGET SOUND CONVERGENCE ZONE. GALES WILL CONTINUE TODAY INTO
THIS EVENING...THEN TAPER OVERNIGHT.
HUGE WAVES...UP TO 30 FEET...HAVE BEEN MEASURED AT BUOYS ALONG THE
COAST. THESE ARE TRUE COMBINED SEAS WITH BOTH THE SWELL AND WIND
WAVES COMING FROM THE WEST. HAVE UPGRADED THE HIGH SURF ADVISORY TO
A HIGH SURF WARNING. THE COASTAL FLOOD WARNING ALSO CONTINUES FOR
THE LA PUSH AREA. THE 30 FOOT WAVES ARE LIKELY TO HAVE SOME ADVERSE
IMPACT ON THE DAMAGED SOUTH JETTY AT LA PUSH.
GRADIENTS TURN OFFSHORE AND NORTHERLY SUNDAY AND MONDAY. THE NEXT
SYSTEM ARRIVES ABOUT TUESDAY WITH GALE FORCE SOUTHERLY WINDS
POSSIBLE ON THE COAST. CHB
&&
.AVALANCHE...COMPOSED FRIDAY AFTERNOON AND TO BE UPDATED LATER THIS
MORNING - WHILE RECENT HIGH TO EXTREME AVALANCHE CONDITIONS HAVE
SLOWLY ABATED LATE WEDNESDAY THROUGH EARLY FRIDAY...SOME LARGER
SLABS AND DEEPLY BURIED WEAKNESSES REMAIN..MAINLY ABOVE 5 TO 6000
FEET. COMBINED WITH SOME NEW SHALLOW SLABS AND A NEW CRUSTY SLIDING
SURFACE AT LOWER AND MID ELEVATIONS...THE STAGE IS ONCE AGAIN SET
FOR A SUBSTANTIAL DANGER INCREASE FRIDAY AFTERNOON THROUGH SATURDAY.
INCREASING MODERATE SNOW IN THE NORTH SHOULD SPREAD SOUTHWARD FRIDAY
AFTERNOON AND EVENING ALONG WITH INCREASINGLY STRONG WINDS AND BRIEF
WARMING. THIS SHOULD PRODUCE AN INITIAL INCREASE IN THE STILL
CONSIDERABLE DANGER AT HIGHER ELEVATIONS. HOWEVER...WHEN FOLLOWED BY
ADDITIONAL HEAVY SNOWFALL...STRONG WINDS...AND COOLING OVERNIGHT AND
SATURDAY...UP TO TWO FEET OR MORE OF NEW SNOW DRIVEN BY STRONG WINDS
SHOULD PRODUCE AN INCREASINGLY DANGEROUS SNOWPACK. HUMAN TRIGGERED
AVALANCHES SHOULD BECOME VERY LIKELY ABOVE 5 TO 6000 FEET FRIDAY
NIGHT...AND ABOVE 4 TO 5000 FEET SATURDAY...WITH SOME SLIDES IN
HIGHER ELEVATIONS POSSIBLY TRIGGERING ALL OF THE NEW SNOW RECEIVED
SINCE EARLY FEBRUARY. AVALANCHE WARNING TO BE ISSUED SHORTLY FOR
DETERIORATING AVALANCHE CONDITIONS LATE FRIDAY THROUGH EARLY SUNDAY.
REMEMBER THAT CHOICE NOT CHANCE PRODUCES MOST AVALANCHE
ACCIDENTS...AND ITS TIME TO MAKE BETTER CHOICES. RELY ON YOURSELF
AND NOT EQUIPMENT TO MITIGATE THE INCREASING DANGER. MOORE
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING THROUGH 6 PM PST TODAY FOR THE WEST
SLOPES OF THE NORTHERN CASCADES ABOVE 1000 FEET.
WINTER STORM WARNING THROUGH 6 PM PST TODAY FOR THE WEST
SLOPES CENTRAL CASCADES ABOVE 1000 FEET.
HIGH WIND WARNING NORTH AND CENTRAL COAST THROUGH 4 PM PST
TODAY.
HIGH WIND WARNING ADMIRALTY INLET AREA THROUGH 4 PM PST TODAY.
WIND ADVISORY TODAY FOR REMAINING ZONES EXCEPT FOR THE
MOUNTAINS.
HIGH SURF WARNING NORTH AND CENTRAL COAST TODAY.
HIGH SURF ADVISORY SOUTH COAST THROUGH THIS EVENING.
COASTAL FLOOD WARNING FOR LA PUSH ON THE NORTH COAST TODAY.
PZ...GALE WARNING ALL WATERS.
SMALL CRAFT ADVISORY GRAYS HARBOR BAR.
WWW.WEATHER.GOV/SEATTLE
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Feb 25, 8:41 AM PST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
841 AM PST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM SNOW 1 N KIRKLAND 47.71N 122.19W
02/25/2012 M2.0 INCH KING WA TRAINED SPOTTER
SNOW STARTED AROUND 745 AM, STILL SNOWING. SLUSH ON
ROADWAYS.
&&
GRUBLocal storm report, Feb 25, 9:09 AM PST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
909 AM PST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM SNOW 2 NNW REDMOND 47.70N 122.13W
02/25/2012 M5.2 INCH KING WA TRAINED SPOTTER
STILL SNOWING HEAVILY.
&&
GRUBLocal storm report, Feb 25, 10:21 AM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1021 AM PST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM NON-TSTM WND DMG 3 WNW SEKIU 48.28N 124.37W
02/25/2012 CLALLAM WA TRAINED SPOTTER
POWER OUTAGES IN NEAH BAY, SEKIU, FORKS, CLALLAM BAY AND
SURROUNDING AREAS.
&&
GRUBLocal storm report, Feb 25, 1:01 PM PST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
101 PM PST SAT FEB 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM SNOW 2 ESE AVONDALE 47.69N 122.05W
02/25/2012 M1.3 INCH KING WA PUBLIC
SNOWFALL OVER PAST 2 HOURS. LIGHTLY SNOWING. SNOW/SLUSH
COVERING ROADWAYS. ELEVATION 550 FEET.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 8:42 AM PST | High Surf Warning | SEW | 13 hr | |
| Feb 25, 1:57 PM PST | Winter Weather Advisory | SEW | 14 hr | |
| Feb 25, 2:20 PM PST | Wind Advisory | SEW | 8 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.